Models for operators with trivial residual space

McEnnis Brian W.: Models for operators with trivial residual space. In: Acta scientiarum mathematicarum, (55) 3-4. pp. 371-398. (1991)

[thumbnail of math_055_fasc_003_004_371-398.pdf]
Cikk, tanulmány, mű

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1991
Volume: 55
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 371-398
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 398. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2021. Mar. 26. 15:45

Actions (login required)

View Item View Item